MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD CASSETTE RESERVOIRS - NON FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD CASSETTE RESERVOIRS - NON FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7002-24
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D3 - postal code updated.One suspected device was returned for evaluation.One customer image was returned showing a cassette with a black particulate matter present on the casing.The device history file was reviewed.There were no non-conformities were identified that may have contributed to the reported complaint.Upon visual inspection, one black particulate matter were observed in the cassette casing outside of the fluid path.Black particulate matter measured at 1.50 sq.Mm.No other damages or anomalies were observed.The cassette presented with black particulate matter outside of the bag described as a black plastic cluster.The complaint of debris in the cassette can be confirmed due to the loose particulates found within the cassette.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the nurse noticed some black material had stuck to the bag inside during filling the cassette.The cassette was not used with patient to avoid it getting into the patient's bloodstream.There was no patient involvement.

Brand Name
CADD CASSETTE RESERVOIRS - NON FLOW STOP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25085856
Report Number3012307300-2026-04593
Device Sequence Number13403154
Product Code FPA
UDI-Device Identifier10610586022128
UDI-Public(01)10610586022128(17)300601(10)6116304
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K843772
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number21-7002-24
Device Lot Number6116304
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/22/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date05/05/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown